Translator Disclaimer
June 2018 Rankin-Cohen Brackets on Hilbert Modular forms and Special values of certain Dirichlet series
Moni Kumari, Brundaban Sahu
Funct. Approx. Comment. Math. 58(2): 257-268 (June 2018). DOI: 10.7169/facm/1703

Abstract

Given a fixed Hilbert modular form, we consider a family of linear maps between the spaces of Hilbert cusp forms by using the Rankin-Cohen brackets and then we compute the adjoint maps of these linear maps with respect to the Petersson scalar product. The Fourier coefficients of the Hilbert cusp forms constructed using this method involve special values of certain Dirichlet series of Rankin-Selberg type associated to Hilbert cusp forms.

Citation

Download Citation

Moni Kumari. Brundaban Sahu. "Rankin-Cohen Brackets on Hilbert Modular forms and Special values of certain Dirichlet series." Funct. Approx. Comment. Math. 58 (2) 257 - 268, June 2018. https://doi.org/10.7169/facm/1703

Information

Published: June 2018
First available in Project Euclid: 2 December 2017

zbMATH: 06924932
MathSciNet: MR3816079
Digital Object Identifier: 10.7169/facm/1703

Subjects:
Primary: 11F41
Secondary: 11F60, 11F68

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 2 • June 2018
Back to Top